# SDR DL73S040782

- Difficulty date: August 20, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- Aircraft time: 46,158 hours, 35,494 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65468305
- Condition: Corroded
- Location: Strut Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG SIDE STRUT SUPPORT FITTING AT FUSELAGE STATION 685 WAS FOUND WITH LUB BORE CORROSION ON BOTH THE RT AND LT SIDES.  REPAIRED IAW ERA 092411-14.
